István Szalkai
István Szalkai
egyetemi adjunktus, Pannon Egyetem, Veszprém
E-mail megerősítve itt: almos.uni-pannon.hu
Cím
Hivatkozott rá
Hivatkozott rá
Év
On the periodicity of the sequence
I Szalkai
Journal of Difference Equations and Applications 5 (1), 25-29, 1999
471999
On contact numbers of totally separable unit sphere packings
K Bezdek, B Szalkai, I Szalkai
Discrete Mathematics 339 (2), 668-676, 2016
132016
Generating minimal reactions in Stoichiometry using Linear Algebra
I Szalkai
Hung. J. Ind. Chem 19, 289-292, 1991
131991
A new general algorithmic method in reaction syntheses using linear algebra
I Szalkai
Journal of Mathematical Chemistry 28 (1-3), 1-34, 2000
122000
The maximum and minimum number of circuits and bases of matroids
G Dósa, I Szalkai, C Laflamme
Pure Mathematics and Applications 15 (4), 383-392, 2004
112004
Hybrid time-quality-cost trade-off problems
ZT Kosztyán, I Szalkai
Operations Research Perspectives 5, 306-318, 2018
92018
Avoiding forbidden sequences by finding suitable initial values
I Szalkai
International Journal of Difference Equations 3 (2), 305-315, 2008
92008
On the algebraic structure of primitive recursive functions
I Szalkai
Mathematical Logic Quarterly 31 (35‐36), 551-556, 1985
71985
Finding better weight functions for generalized Shepard's operator on infinite intervals
BD Vecchia, I Szalkai
International Journal of Computer Mathematics 88 (13), 2838-2851, 2011
62011
Handling multicomponent systems in . I: Theoretical results
I Szalkai
Journal of mathematical chemistry 25 (1), 31-46, 1999
61999
Counting Simplexes in
C Laflamme, I Szalkai
the electronic journal of combinatorics, R40-R40, 1998
61998
On minimal solutions of systems of linear equations with applications
I Szalkai, G Dósa, Z Tuza, B Szalkai
Miskolc Mathematical Notes 13 (2), 529-541, 2012
52012
An inductive definition of higher gap simplified morasses
I Szalkai
PUBLICATIONES MATHEMATICAE-DEBRECEN 58 (4), 605-634, 2001
52001
Counting Simplexes in R^ n
C Laflamme, I Szalkai
HUNGARIAN JOURNAL OF INDUSTRIAL CHEMISTRY 23, 237-237, 1995
51995
Simplexes and their applications--a short survey
I Szalkai, B Szalkai
Miskolc Mathematical Notes 14 (1), 279-290, 2013
42013
Counting minimal reactions with specific conditions in
B Szalkai, I Szalkai
Journal of mathematical chemistry 49 (5), 1071-1085, 2011
42011
On valuation operators in stoichiometry and in reaction syntheses
I Szalkai
Journal of Mathematical Chemistry 27 (4), 377-386, 2000
42000
Versatile coins
I Szalkai, D Velleman
The American mathematical monthly 100 (1), 26-33, 1993
41993
Multimode resource-constrained project scheduling in flexible projects
ZT Kosztyán, I Szalkai
Journal of Global Optimization 76 (1), 211-241, 2020
32020
General Two-variable Functions on the Slide-rule
I Szalkai
arXiv preprint arXiv:1612.03955, 2016
32016
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20